# SDR AWXA200600812

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 17,410 hours, 6,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1330
- Condition: Inoperative
- Location: Emergency Light
- Part time: 46,840 hours, 19,910 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - EEL - CREW REPORTED THAT THE FORWARD GALLEY EMERGENCY EXIT LIGHTS WERE INOPERATIVE OVER DOORS.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY, 10WL IAW AWA TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.
